# SDR SWI2025F00975

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR24L BETWEEN FS501.00 - 517.00 IS CORRODED. (MARKED)  (C-CHECK RO 07/16/2025)REPLACED STGR 24L BETWEEN FS501.00 - 517.00 REF REO 690-53-31-1009 REV.-- DATED 2025-06-13. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
